MURAL - Maynooth University Research Archive Library



    On the Number of Polynomials with Small Discriminants in the Euclidean and p-adic Metrics


    Budarina, Natalia and Dickinson, Detta (2012) On the Number of Polynomials with Small Discriminants in the Euclidean and p-adic Metrics. Acta Mathematica Sinica, 28 (3). pp. 469-476. ISSN 1439-8516

    [img]
    Preview
    Download (1MB) | Preview


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    In this article it is proved that there exist a large number of polynomials which have small discriminant in terms of the Euclidean and p-adic metrics simultaneously. The measure of the set of points which satisfy certain polynomial a nd derivative conditions is also determined

    Item Type: Article
    Keywords: Diophantine approximation; discriminant; polynomial inequalities;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 4834
    Identification Number: https://doi.org/10.1007/s10114-011-0518-5
    Depositing User: Dr. Detta Dickinson
    Date Deposited: 19 Mar 2014 11:51
    Journal or Publication Title: Acta Mathematica Sinica
    Publisher: Springer Verlag (Germany)
    Refereed: Yes
    Funders: Science Foundation Ireland Programme (Grant No. RFP/MTH1512)
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year